Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

From harmonic analysis to arithmetic combinatorics
HTML articles powered by AMS MathViewer

by Izabella Łaba PDF
Bull. Amer. Math. Soc. 45 (2008), 77-115 Request permission
References
Similar Articles
Additional Information
  • Izabella Łaba
  • Affiliation: Department of Mathematics, University of British Columbia, Vancouver, B.C. V6T 1Z2, Canada
  • Email: ilaba@math.ubc.ca
  • Received by editor(s): May 28, 2007
  • Published electronically: October 17, 2007
  • Additional Notes: This article is based on lectures presented at the Winter 2004 meeting of the Canadian Mathematical Society, Montreal, December 2004; the MSRI workshop “Women in Mathematics: The Legacy of Ladyzhenskaya and Oleinik”, Berkeley, May 2006; the Fall 2006 Western Section meeting of the American Mathematical Society, Salt Lake City, October 2006; the AMS Current Events Bulletin Session, Joint Mathematics Meetings, New Orleans, January 2007; and the Pennsylvania State University, State College, April 2007.
    The author is supported in part by an NSERC Discovery Grant.
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 45 (2008), 77-115
  • MSC (2000): Primary 11B25, 11B75, 11L07, 28A75, 28A78, 42B15, 42B20, 42B25, 52C10
  • DOI: https://doi.org/10.1090/S0273-0979-07-01189-5
  • MathSciNet review: 2358378